# SDR 97ZZZX957

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40AP
- Make and model: Hughes 369D
- Aircraft serial: 825D
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 6898735
- Condition: Nozzle Damage
- Location: Engine
- Part time: 8,066 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND PERSONNEL NOTICED NOISE COMING FROM ENGINE DURING START-UP AND SHUT DOWN BETWEEN 20 PERCENT AND 60 PERCENT N1 RPM.  THE ENGINE RAN NORMAL AT GROUND IDLE.  UPON DISASSEMBLY OF THE ENGINE, THE CAUSE OF THE NOISE WAS FOUND TO BE EXCESSIVE HEAT DAMAGE TO THE NR 1 TURBINE NOZZLE AND NR 1 TURBINE WHEEL ALONG WITH SUBSEQUENT DAMAGE TO THE REMAINING TURBINE.  SUBMITTER SUGGESTED CAUSE WAS A DEFECTIVE FUEL NOZZLE SINCE NO REPORTS OF A HOT START WERE RECORDED.
